Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What will happen if i missed Itaconazole 100mg dose?

Please help and put my mind at rest. I was prescribed Itaconazole 100mg to take 2 twice a day for 1 week leaving 3 weeks off and then repeat the course again until I finish the 3 course. I have taken the first course correctly but unfortunately the last 2 course I only left one week off instead of the 3 weeks. I am now very worried. Can you give me any advice?
Asked On : Mon, 14 Jun 2010
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
THanks for the query

Itraconazole is given in fungal infections and most of the times after a failed fluconazole trial
It is alright that u have missed one dose
PLease see your doctor and let him decide if the infection is still persisting or not. If not then u need not take it. If it is persisting then i think u will need further treatment
Dont worry about the course, some alternative action can be taken

Have a healthy life
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor